<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 5) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 887—1100
Some equalities for continued fractions of generalized Rogers-Ramanujan type
Yongqun Li and Xiantao Wang
MSC numbers : Primary 40A15; Secondary 11J70
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 887—898
$\varphi$-frames and $\varphi$-Riesz bases on locally compact Abelian groups
Rajab Ali Kamyabi Gol and Reihaneh Raisi Tousi
MSC numbers : Primary 43A15; Secondary 43A25, 42C15
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 899—912
$q$-Sobolev orthogonality of the $q$-Laguerre polynomials $\{L_n^{(-N)}(\cdot;q)\}_{n=0}^{\infty}$ for positive integers $N$
Samuel G. Moreno and Esther M. Garc\'{\i}a--Caballero
MSC numbers : 33D45, 42C05
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 913—926
Graded primal submodules of graded modules
Ahmad Yousefian Darani
MSC numbers : 13A02, 16W50
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 927—938
Improving the solvability of ill-conditioned systems of linear equations by reducing the condition number of their matrices
Muhammad Farooq and Abdellah Salhi
MSC numbers : 65N12
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 939—952
Spherical Hall algebras of curves and Harder-Narasimhan stratas
Olivier Schiffmann
MSC numbers : 17B37, 22E57
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 953—967
Hypercyclicity of weighted composition operators on the unit ball of $\mathbb{C}^{N}$
Ren-Yu Chen and Ze-Hua Zhou
MSC numbers : Primary 47B33; Secondary 47B35, 47B38, 46E15, 32A36
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 969—984
A filled function method for box constrained nonlinear integer programming
Youjiang Lin and Yongjian Yang
MSC numbers : 52A10, 52A40
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 985—999
Classification of Betti diagrams of varieties of almost minimal degree
Wanseok Lee and Euisung Park
MSC numbers : Primary 14N25
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1001—1015
Representing sequences on parabolic Bergman spaces
Y\^{o}suke Hishikawa
MSC numbers : Primary 35K05; Secondary 26A33, 26D15
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1017—1041
$N^{p}$-spaces
Yun-Su Kim
MSC numbers : 46A32, 46Bxx, 46B25, 46B28, 46L07, 47L25
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1043—1052
On left and right Browder operators
Sne\v zana \v C. \v Zivkovi\'c-Zlatanovi\'c, Dragan S. Djordjevi\'c, and Robin E. Harte
MSC numbers : 47A53, 47A55
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1053—1063
Absolute irreducibility of bivariate polynomials via polytope method
Fat\.{\i}h Koyuncu
MSC numbers : 51E12, 52B12
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1065—1081
Spacelike maximal surfaces, timelike minimal surfaces, and Bj\"{o}rling representation formulae
Young Wook Kim, Sung-Eun Koh, Heayong Shin, and Seong-Deog Yang
MSC numbers : 53A35, 53B30
J. Korean Math. Soc. 2011 Vol. 48, No. 5, 1083—1100

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd